The structure of the lie field connected with a split semisimple lie algebra
Funkcionalʹnyj analiz i ego priloženiâ, Tome 3 (1969) no. 1, pp. 7-26
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1969_3_1_a1,
author = {I. M. Gel'fand and A. A. Kirillov},
title = {The structure of the lie field connected with a split semisimple lie algebra},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {7--26},
year = {1969},
volume = {3},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1969_3_1_a1/}
}
TY - JOUR AU - I. M. Gel'fand AU - A. A. Kirillov TI - The structure of the lie field connected with a split semisimple lie algebra JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1969 SP - 7 EP - 26 VL - 3 IS - 1 UR - http://geodesic.mathdoc.fr/item/FAA_1969_3_1_a1/ LA - ru ID - FAA_1969_3_1_a1 ER -
I. M. Gel'fand; A. A. Kirillov. The structure of the lie field connected with a split semisimple lie algebra. Funkcionalʹnyj analiz i ego priloženiâ, Tome 3 (1969) no. 1, pp. 7-26. http://geodesic.mathdoc.fr/item/FAA_1969_3_1_a1/